# SDR DALA2022010500086

- Difficulty date: January 4, 2022
- Submitted: January 5, 2022
- Operation: Air carrier
- Aircraft: N348NW
- Make and model: Airbus A320-212
- Aircraft serial: 410
- Aircraft time: 83,998 hours, 38,392 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3248 WEAR ON FITTING KEEL BEAM ACTUATOR ATTACHMENT FWD LUG FWD FACE IN MAIN WHEEL WELL. CORRECTIVE ACTION: COMPLIED WITH PRI 595828-14AD REV 0. (2075418)
